# SDR DALA2021090805295

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Excess Play
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 EXCESSIVE PLAY PASSENGER CREW DOOR 832 ON BEARING OF UPPER HINGE FITTING AT FR66. CORRECTIVE ACTION: REPLACED UPPER HINGE FITTING PER A320 AMM 52-13-31. OK FOR SERVICE. (1939802)
